# SDR SWAA2022012884638

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF; FWD OTBD CORNER IS BROKEN. / PREPPED CLEANED AND REPAIRED BROKEN CORNER AT FWD O/B EDGE ON FLOOR BOARD 221 GF IAW B737 SRM 53-00-50-2R-4 PAR 3 (A-K1 L1 M1) REV 62
